# SDR REXA2021120701072

- Difficulty date: November 19, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL FS 565-FS 661 HAS SCRATCH MARKS, CORRODED	C/A: INSTALLED SEAT RAIL LH SIDE FS 565-FS 661 IAW CRJ900 AMM 53-00-49-400-801- AO7
